# SDR CALA2023101003012

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 26,331 hours, 2,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: Door 1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFCR R NEAR R1 DOOR WALL MOUNT EMER PROXY LT CRACKED REFER HAECO NON-ROUTINE NO.9465745,ORIGINATED BY EMP:V905505,EA 3351-01372 R EV.B OP014 OFCR R NEAR R1 DOOR WALL MOUNT EMER PRO XY LT ASSY REPLACED & OPE TEST NORMAL REF AMM 33-51-06-00A-520A/ 720A REV.176 ,AMM 33-51-00-00C-320A REV.177.
